Finally

The symptoms Mr. Budi is experiencing—severe fatigue, myalgia (muscle pain), arthralgia (joint pain), and loss of appetite—are classic signs of corticosteroid withdrawal. Abruptly stopping the high dose did not give his body time to restart its own natural cortisol production, leading to this state of adrenal insufficiency.  While his Bell's Palsy may still recover on its own timeline, you have caused the patient unnecessary suffering. A simple, gradual taper would have prevented this entire constellation of debilitating symptoms.

Map: Sudden Right-side Facial Droping, What's Next? (1089)
Node: 20577
Score:

reset

OpenLabyrinth
OpenLabyrinth is an open source educational pathway system

Review your pathway

  • 8 y.o. Child came in the ER with his mother
  • Station 2 - Rectal examination
  • Μιλάει με τους συμμαθητές του στη διάρκεια των μαθημάτων.
  • Έχει ενεργό συμμετοχή σε όλα.
  • La actividad es la pintura.
  • La actividad es un juego de roles.
  • La actividad es cocinar.
  • Θέλει να βγει έξω για διάλειμμα.
  • Ei nu cumpără mobilă.
  • Ei vor cumpăra o mașină.
  • EMB
  • Σαλβουταμόλη 300μg 4 φορές την ημέρα για 15 μέρες σε συνδυασμό με Φλουτικαζόνη 200μg/ημέρα για 2 μήνες και επανεκτίμηση.
  • Ποσοτικοποίηση του βακτηριακού φορτίου: Εμβολιασμός των βακτηριακών δειγμάτων σε πλάκες άγαρ
  • LB
  • Finally

Reminder

empty_reminder_msg

FINISH

Time is up